# SDR ASOA201001411

- Difficulty date: September 19, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 29,677 hours, 26,293 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE DOORS (ASD AND EMERGENCY EXIT) BETA LIGHTS FAILED FUNCTIONAL CHECK. R & R ASD DOOR EXIT BETA LIGHT IAW AMM 11-30-02-00, 33-51-09-000-801, AND 33-51-09-400-801.  FUNCTIONAL TEST OF ASD BETA LIGHT GOOD IAW AMM 33-51-09-720-801. EMERGENCY EXIT DOOR STILL DUE INSTALLATION OF BETA LIGHT. R & R LT EMER EXIT DOOR BETA LIGHT AND PERFORMED FUNCTIONAL TEST IAW AMM 35-51-09-000-802, 33-51-09-400-802, 33-51-09-720-801. OPS CHECK GOOD AT THIS TIME.
